# SDR HALA0800036

- Difficulty date: February 7, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 20,673 hours, 3,958 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198388
- Part serial: 1261228C
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SYSTEMS, APU FAULT, APU DOES NOT START.  FOUND APU STARTER FAULT ON ECU.  REPLACED APU STARTER PER AMM 49-41-01.  OPS CHECK GOOD.  OK FOR SERVICE.
